Format

Send to

Choose Destination
See comment in PubMed Commons below
BMJ Case Rep. 2013 May 22;2013. pii: bcr2013009816. doi: 10.1136/bcr-2013-009816.

Intracranial haemorrhage 4 days after receiving thrombolytic therapy in a young woman with myocardial infarction.

Author information

1
Dubai Health Authority, Dubai, United Arab Emirates. sameera2210@yahoo.com

Abstract

Intracranial haemorrhage is a known complication after fibrinolytic therapy and occurs usually in the first 24 h. We report a 35-year-old woman who presented with severe central chest pain and she was diagnosed as anterior ST elevation myocardial infarction. She was given fibrinolytic therapy with Tenecteplase. She responded well to the treatment with a decrease in the intensity of chest pain and resolution of the ST segment elevation. She was taken for coronary angiogram the next day, which revealed an occlusion of the left anterior descending (LAD) artery, and stenting of LAD was carried out. Four days later, she developed severe headache, confusion, slurring of speech and right haemiparesis. CT brain revealed intracerebral haemorrhage and she was referred to an neurosurgeon who advised for conservative management. Her condition gradually improved with physiotherapy and was discharged home with no marked functional impairment.

PMID:
23704457
PMCID:
PMC3669972
DOI:
10.1136/bcr-2013-009816
[Indexed for MEDLINE]
Free PMC Article
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for HighWire Icon for PubMed Central
    Loading ...
    Support Center